Start Over Please hold this item Export MARC Display
 
     
Limit search to available items
Record: Previous Record Next Record
Uniform Title Mathematical structures in computer science (Online)
Title Mathematical structures in computer science [electronic resource].
Alternative Title Also called: MSCS
Publication Info Cambridge [England] ; New York : Cambridge University Press


Hull Electronic Library
Click to link Date coverage
Mathematical structures in computer science -- Cambridge Journals Digital Archives    03 Jan. 1991 - 31 Dec. 1996
Mathematical structures in computer science -- Journal Archives    01 Jan. 1991 - 31 Dec. 1996


Frequency Bimonthly
Pub Date Began with vol. 1, no. 1 (Mar. 1991).
ISSN 1469-8072 0960-1295 0960-1295 2
Click on the terms below to find similar items in the catalogue
Subject Computer science -- Mathematics -- Periodicals.
Alternative Title Also called: MSCS
Frequency Bimonthly
Pub Date Began with vol. 1, no. 1 (Mar. 1991).
ISSN 1469-8072 0960-1295 0960-1295 2
Subject Computer science -- Mathematics -- Periodicals.
Alternative Title Also called: MSCS
Hull Electronic Library
Mathematical structures in computer science -- Cambridge Journals Digital Archives    03 Jan. 1991 - 31 Dec. 1996
Mathematical structures in computer science -- Journal Archives    01 Jan. 1991 - 31 Dec. 1996


Subject Computer science -- Mathematics -- Periodicals.
Frequency Bimonthly
Pub Date Began with vol. 1, no. 1 (Mar. 1991).
ISSN 1469-8072 0960-1295 0960-1295 2

Links and services for this item: